# SDR SWAA2024032868384

- Difficulty date: March 28, 2024
- Submitted: March 28, 2024
- Operation: Air carrier
- Aircraft: N925WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36630
- Aircraft time: 51,978 hours, 31,477 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX CABIN EMERGENCY EXIT LIGHT INOP @ 7ABC.<[01] REMOVED AND REPLACED PAX CABIN EMERGENCY EXIT LIGHT @7ABC. OPS CHECK GOOD. 33-51-03
